# SDR CA010102005

- Difficulty date: December 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,632 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Door Warning
- Component: Sensors, Cndair, CL6002B19
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THAT DURING CLIMB, AT 7000 FT, A PASSENGER DOOR CAUTION MESSAGE (NOT SPECIFIED) CAME ON. AT 11000 FT, THE PASSENGER DOOR WARNING MESSAGE CAME ON. THE MAINTENANCE INTERROGATED THE PSEU, FOUND S76 AND S27 AT FAULTY. THE SENSORS WERE CLEANED AND THEY PRESSURIZED THE A/C TO 2.5 PSI, AIRCRAFT RETURNED TO SERVICE.
